`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 2,Number 2,     April 1996

1

Closed geodesic distribution for manifolds of non-positive curvature   Pages : 153 - 161

Mark Pollicott

 Abstract       Full Text      Related Articles

2

Lyapunov functions and attractors under variable time-step discretization   Pages : 163 - 172

Peter E. Kloeden and Björn Schmalfuss

 Abstract       Full Text      Related Articles

3

On the critical decay and power for semilinear wave equtions in odd space dimensions   Pages : 173 - 190

Hideo Kubo

 Abstract       Full Text      Related Articles

4

A free boundary problem arising from a stress-driven diffusion in polymers   Pages : 191 - 202

Hong-Ming Yin

 Abstract       Full Text      Related Articles

5

Indestructibility of invariant locally non-unique manifolds   Pages : 203 - 219

George Osipenko

 Abstract       Full Text      Related Articles

6

On the existence and profile of multi-peaked solutions to singularly perturbed semilinear Dirichlet problems   Pages : 221 - 236

Daomin Cao,  Norman E. Dancer,  Ezzat S. Noussair and Shunsen Yan

 Abstract       Full Text      Related Articles

7

Existence and non-existence of homoclinic trajectories of the Liénard system   Pages : 237 - 254

Jitsuro Sugie and Tadayuki Hara

 Abstract       Full Text      Related Articles

8

Pattern formation in reaction-diffusion systems with $D_2$-symmetric kinetics   Pages : 255 - 270

Joseph G. Yan and Dong-Ming Hwang

 Abstract       Full Text      Related Articles

9

Multiplicity and stability result for semilinear parabolic equations   Pages : 271 - 280

Norimichi Hirano and Wen Se Kim

 Abstract       Full Text      Related Articles

10

Control of plate vibrations by means of piezoelectric actuators   Pages : 281 - 293

Marius Tucsnak

 Abstract       Full Text      Related Articles